ResearcherID Thomson Reuters  

Serov, Aleksandr A.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-6161-2016
Other Names: Serov, A. A.; Serov Alexander; Alexander Serov
URL: http://www.researcherid.com/rid/Q-6161-2016
ORCID: http://orcid.org/0000-0001-7465-1701
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Images of a finite set under iterations of two random dependent mappings
 Author(s): Serov, Aleksandr A.
 Source: Discrete Mathematics and Applications Volume: 26 Issue: 3 Pages: 175-181 Published: JUL 2016
 Times Cited: 0
 DOI: 10.1515/dma-2016-0015
added
15-Nov-16
2.  Title: Images of subset of finite set under iterations of random mappings
 Author(s): Zubkov, Andrey M.; Serov, Aleksandr A.
 Source: Discrete Mathematics and Applications Volume: 25 Issue: 3 Pages: 179-185 Published: JUN 2015
 Times Cited: 1
 DOI: 10.1515/dma-2015-0017
added
15-Nov-16
3.  Title: A COMPLETE PROOF OF UNIVERSAL INEQUALITIES FOR THE DISTRIBUTION FUNCTION OF THE BINOMIAL LAW
 Author(s): Zubkov, A. M.; Serov, A. A.
 Source: Theory of Probability and Its Applications Volume: 57 Issue: 3 Pages: 539-544 Published: 2013
 Times Cited: 7
 DOI: 10.1137/S0040585X97986138
added
15-Nov-16
4.  Title: LIMIT DISTRIBUTION OF THE HAMMING DISTANCE FROM THE RANDOM BOOLEAN FUNCTION TO THE SET OF AFFINE FUNCTIONS
 Author(s): Serov, A. A.
 Source: Theory of Probability and Its Applications Volume: 55 Issue: 4 Pages: 717-U199 Published: 2011
 Times Cited: 0
 DOI: 10.1137/S0040585X97985133
added
15-Nov-16
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: